# SDR HALA2008120500888

- Difficulty date: December 5, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 21,925 hours, 4,251 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 785-950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL "2" CORROSION AT FASTENER HOLES ON KEEL LOWER CHORDS FROM STA 785.9 - 950 AND LBL 9.5 - RBL 9.5.  CORROSION BLENDED OUT ON KEEL CHORDS LOWER SURFACE AROUND FASTENER HOLES IAW SRM 58-50-12/1AO1 REV 77.
